# SDR SIMA202007154002

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 36,097 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT/RT OVERWING EMERGENCY LIGHTS INOP.  R&R NR 4 EMERGENCY BATTERY POWER SUPPLY ASSY IAW AMM 33-50-04 OPS CHECK GOOD.
